Optimal Constants in the Rosenthal Inequality for Random Variables with Zero Odd Moments.

DSpace/Manakin Repository

Optimal Constants in the Rosenthal Inequality for Random Variables with Zero Odd Moments.

Citable link to this page

. . . . . .

Title: Optimal Constants in the Rosenthal Inequality for Random Variables with Zero Odd Moments.
Author: Ibragimov, Rustam; Ibragimov, Marat

Note: Order does not necessarily reflect citation order of authors.

Citation: Ibragimov, Rustam and Marat Ibragimov. 2008. Optimal constants in the Rosenthal inequality for random variables with zero odd moments. Statistics and Probability Letters 78(2): 186-189.
Full Text & Related Files:
Abstract: We obtain estimates for the best constant in the Rosenthal inequality View the MathML source for independent random variables ξ1,…,ξn with l zero first odd moments, lgreater-or-equal, slanted1. The estimates are sharp in the extremal cases l=1 and l=m, that is, in the cases of random variables with zero mean and random variables with m zero first odd moments.
Published Version: http://dx.doi.org/10.1016/j.spl.2007.05.018
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:2624461

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7456]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters